# SDR USAA20110407SB051

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1213742
- Condition: Leaking
- Location: Ac Bay
- Part time: 72,203 hours, 49,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

CLE - SHORTLY AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED A SMELL IN THE CABIN.  CREW TURNED RECIRC FAN OFF AND SMELL DISSIPATED.  ON DESCENT BELOW 10,000 FEET, SMELL RETURNED.  DURING DEPLANING, NOTICED A SLIGHT HAZE IN CABIN.  FLIGHT ATTENDANT REPORTED SULPHUR TYPE SMELL AND BECAME ILL.  CAPTAIN COULD NOT IDENTIFY SMELL.  MAINTENANCE ACCOMPLISHED JOB CARD 03L10025001 AND 03L00021001.  FOUND RIGHT ACM LEAKING OIL.  REMOVED AND REPLACED RIGHT ACM PER MM 21-51-11-404-022.  REPLACED WATER SEPARATOR BAGS, LEFT AND RIGHT, PER MM 21-51-41-404-011.  REPLACED HEPA FILTERS PER MM 21-21-23-404-059.  NO FURTHER ODOR OR LEAK NOTED.  AIRCRAFT OK FOR SERVICE.
